Moran, S. (1995) Cable knots and infinite necklaces of knots. Bulletin of the Australian Mathematical Society, 51 (1). pp. 17-31. ISSN 0004-9727.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
The group of an arbitrary companion knot is determined using the theory of braids. This seems to be a new result as far as the resulting group is concerned. The latter part of the paper considers infinite necklaces of knots, their groups and in special cases their Alexander power series.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||O.O. Odanye|
|Date Deposited:||03 Jun 2009 10:31|
|Last Modified:||03 Jun 2009 10:31|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/19396 (The current URI for this page, for reference purposes)|
- Depositors only (login required):